# SDR 08FDEA02953

- Difficulty date: July 17, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340085
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT WING TOP SKIN RIB 26-27 LT REPAIR PERFORMED BY BLEND OUT CORROSION, NDT FOR CORROSION FREE CONDITION IAW RAS/BAE/1007630/2008 ISS A, APPROVED BY EA 6-5720-123019.
